# SDR SIMA200312719

- Difficulty date: April 18, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION GALLEY AREA CENTER BEAM GUSSET HAS CORROSION.  REMOVED AND REPLACED CENTER BEAM GUSSET IAW EMB 135 SRM 51-40-02.  (M)
